Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Sunburn, red, itchy, burning, stinging rash on shoulders, upper arms. What is this rash, relief treatment?

I have very fair skin and recently spent some time outdoors while painting my deck. I wore no sunscreen since I was only in the sun for a few short early morning hours. However, I did get a sight sunburn on my shoulders and upper arms. Now, I have a rash on my shoulders and upper arms....raised to the touch, red, itching and burning, stinging...painful at times......what could this be....what kind of cream/treatment do you recommend? Thanks.
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi red itchy rash on shoulders and upper arms can be pmle or presents as red burning rash over the exposed area.can be treated by atarax 25 mg at night,nexorange tablet daily once,a antibiotic twice daily .apply sunscreen of spf more than 40 in the morning and application of exel ointment in the night
Answered: Sun, 6 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor